Advil 400mg Extra Strength  Ibuprofen Caplets
Advil 400mg Extra Strength  Ibuprofen Caplets
Advil 400mg Extra Strength  Ibuprofen Caplets
Health Yourself Today

Advil 400mg Extra Strength Ibuprofen Caplets

Regular price $9.49 $0.00

Relieves Headaches, Fever, Muscle and Joint Pain

Indications: For fast and effective relief of headaches, minor aches and pain associated with muscles, joints and backache, pain from inflammation associated with arthritis or physical overexertion, aches and pains due to the common cold or flu, and for headaches, dental pain and menstrual pain, in addition to reducing fevers. Advil Extra Strength Caplets provide long lasting pain relief, up to 8 hours.

Directions: Adults and children over 12: Take 1 caplet every 6 to 8 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a doctor. Children 12 and under should use Children's Advil.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning: Do not take Advil if taking daily low dose acetylsalicylic acid (ASA 81-325g), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients.

Medicinal Ingredient: 400mg Ibuprofen
Non-Medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.